Alert archive / Nebraska / Wind Chill Warnings in 2023

Wind Chill Warning 2, NWS North Platte, NE

February 23, 202310 counties in Nebraska

NWS North Platte, NE issued this wind chill warning at Feb 23, 2023, 2:26 PM CST for 10 counties in Nebraska. It took effect at Feb 23, 2023, 6:00 PM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2023, 2:26 PM CST (20:26 UTC)
In effect from
Feb 23, 2023, 6:00 PM CST
Expired
Feb 24, 2023, 11:18 AM CST
In force
17 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -145 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
-145 m²/s²
0-3 km storm-relative helicity
-201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

513 
WWUS43 KLBF 232026
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
226 PM CST Thu Feb 23 2023

NEZ004>010-023>025-094-241200-
/O.NEW.KLBF.WC.W.0002.230224T0000Z-230224T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman,
and Kilgore
226 PM CST Thu Feb 23 2023 /126 PM MST Thu Feb 23 2023/

...WIND CHILL WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ FRIDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 35 below zero.

* WHERE...Portions of north central, panhandle and west central 
  Nebraska.

* WHEN...From 6 PM CST /5 PM MST/ this evening to noon CST /11 
  AM MST/ Friday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 5 to 10 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

NEZ022-026>029-035>038-056>059-069-241200-
/O.NEW.KLBF.WC.Y.0005.230224T0000Z-230224T1800Z/
Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Deuel-Keith-Perkins-Lincoln-Chase-
Including the cities of Oshkosh, Lewellen, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, 
and Wauneta
226 PM CST Thu Feb 23 2023 /126 PM MST Thu Feb 23 2023/

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 29 
  below zero.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...From 6 PM CST /5 PM MST/ this evening to noon CST /11 
  AM MST/ Friday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
2 follow-up statements
709 
WWUS43 KLBF 240829
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
229 AM CST Fri Feb 24 2023

NEZ004>010-023>025-094-241800-
/O.CON.KLBF.WC.W.0002.000000T0000Z-230224T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman,
and Kilgore
229 AM CST Fri Feb 24 2023 /129 AM MST Fri Feb 24 2023/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 30 
  below zero.

* WHERE...Portions of north central, panhandle and west central 
  Nebraska.

* WHEN...Until noon CST /11 AM MST/ today.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 5 to 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

NEZ022-026>029-035>038-056>059-069-241800-
/O.CON.KLBF.WC.Y.0005.000000T0000Z-230224T1800Z/
Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Deuel-Keith-Perkins-Lincoln-Chase-
Including the cities of Oshkosh, Lewellen, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, 
and Wauneta
229 AM CST Fri Feb 24 2023 /129 AM MST Fri Feb 24 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...Until noon CST /11 AM MST/ today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
774 
WWUS43 KLBF 241718
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1118 AM CST Fri Feb 24 2023

NEZ004>010-023>025-094-241830-
/O.CAN.KLBF.WC.W.0002.000000T0000Z-230224T1800Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant-
Hooker-Thomas-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman,
and Kilgore
1118 AM CST Fri Feb 24 2023 /1018 AM MST Fri Feb 24 2023/

...WIND CHILL WARNING IS CANCELLED...

Temperatures have also warmed enough to be above wind chill 
warning criteria today, however cold temperatures will remain the 
rest of the day. Take adequate precautions to protect yourself. 

$$

NEZ022-026>029-035>038-056>059-069-241830-
/O.CAN.KLBF.WC.Y.0005.000000T0000Z-230224T1800Z/
Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer-
Deuel-Keith-Perkins-Lincoln-Chase-
Including the cities of Oshkosh, Lewellen, Dunning, Purdum, 
Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, 
Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala,
Paxton, Grant, North Platte, Champion, Enders, Imperial, 
and Wauneta
1118 AM CST Fri Feb 24 2023 /1018 AM MST Fri Feb 24 2023/

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures have also warmed enough to be above wind chill 
advisory criteria today, however cold temperatures will remain 
the rest of the day. Take adequate precautions to protect 
yourself. 

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Feb 23, 11:40 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Feb 23, 11:40 AM CST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1140 AM CST Thu Feb 23 2023

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 348 AM CST Thu Feb 23 2023

- Bitter cold wind chills ranging from 25 below to 40 below will
  continue this morning.

- Very cold wind chills of 20 below to 29 below are expected
  tonight into Friday morning.

- A spring-like storm system will cross the Central and Southern
  Plains and may impact the area Sunday afternoon through Sunday
  night. This will bring a chance for rain showers and possibly a
  few thunderstorms Sunday evening.

&&

.SHORT TERM...(Today through Friday)
Issued at 348 AM CST Thu Feb 23 2023

Bitter cold temperatures will persist today. H85 temperatures
will be 15C to 20C below normal. The latest NBM remains near the
previous forecast highs. Only zero to 5 above across north central
Nebraska and 7 to 15 above across the south. Northwest winds 15
to 25 mph across the east this morning will gradually diminish
this afternoon. Dangerous wind chills of 30 to 40 below within the
Wind Chill Warning (north central Nebraska south through the I80
corridor. Wind chills of 20 to 29 below across Chase, Hayes and
Frontier County, where a Wind Chill Advisory continues this
morning. Wind chills will only improve to 10 to 20 below across
north central Nebraska during the afternoon.

Surface high pressure will become centered over the eastern
Dakotas and the mid Missouri Valley tonight. This will bring light
and variable wind to the east, as a southeast wind develops
across the west. Skies to become mostly cloudy overnight. A weak
disturbance in southwest flow aloft could generate a period of
light snow. Some models develop light QPFs (only a few hundredths)
yet differ on location. Currently have a slight chance of light
snow across southwest and central Nebraska, northward into
western portions of north central Nebraska. Any snow should only
bring a light dusting overnight. Another very cold night with lows
near 15 below northern Nebraska to near 5 below across the south.
Winds will be light, become southeast across the west. Wind chill
values as low as 25 to 30 below across north central Nebraska and
15 to 25 below across the south tonight through mid morning
Friday.

Temperatures will moderate on Friday as arctic high pressure
moves east over the Great Lakes and upper Mississippi Valley.
Will see a return south wind, which will be breezy across the
west. Highs will improve to to the teens across the northeast and
the lower to mid 20s west.

.LONG TERM...(Friday night through Wednesday)
Issued at 348 AM CST Thu Feb 23 2023

A deep closed low will move into southern California on Saturday,
as zonal flow exists across the region. This will signal a warmup
with upper 30s to mid 40s Saturday.

Upper ridging builds across the Mississippi Valley on Sunday as
the closed low and upper trough lift through the Four Corners
Region into Colorado and New Mexico by late afternoon. This will
cause deep cyclogenesis across southeastern Colorado. Some Gulf
moisture will be drawn northward, with dewpoints potentially
reaching the lower 40s across the southeast. Looks like a period
of elevated instability which may trigger scattered showers during
the evening across the southeast. Can't rule out a few
thunderstorms, with any strong or severe storms focused to our
southeast across Kansas and southeast Nebraska. In the wake of
this system, temperatures look to be near to slightly below normal
Monday through Wednesday. An upper trough will persist across the
western U.S., as a series of cold fronts across the Northern
Plains and Great Lakes limits a strong warmup.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1140 AM CST Thu Feb 23 2023

Mostly clear skies today will fill back in with clouds this
evening and tonight and northwest winds transition to north and
eventually east. A few snow showers may also cross the forecast
area during the early overnight hours. Most terminals will drop
into MVFR, while IFR is also possible due to ceilings.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Wind Chill Warning until noon CST /11 AM MST/ today for
NEZ004>010-022>029-035>038-056>059-094.

Winter Weather Advisory until noon CST /11 AM MST/ today for
NEZ004>010-094.

Wind Chill Advisory until noon CST /11 AM MST/ today for
NEZ069>071.

&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Snively
Hazardous weather outlook, Feb 23, 10:56 AM CST, 3 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1056 AM CST Thu Feb 23 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-241700-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1056 AM CST Thu Feb 23 2023 /956 AM MST Thu Feb 23 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Bitterly cold wind chills will affect the Sandhills and southwest
Nebraska again tonight with values near -20 or colder. Frostbite will
be possible in as little as 30 minutes on exposed skin.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential for widespread hazardous weather appears low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 23, 10:40 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     EXTR WIND CHILL  4 N NORTH PLATTE        41.19N 100.77W
02/23/2023  M-30 F           LINCOLN            NE   MESONET

&&

SNIVELY
Local storm report, Feb 23, 10:41 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     EXTR WIND CHILL  3 E EMMET               42.48N 98.75W
02/23/2023  M-30 F           HOLT               NE   MESONET

&&

SNIVELY
Local storm report, Feb 23, 10:42 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY SNOW       22 N MULLEN             42.36N 101.04W
02/23/2023  M6.5 INCH        CHERRY             NE   PUBLIC

            STORM TOTAL

&&

SNIVELY
Local storm report, Feb 23, 10:43 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY SNOW       16 SW MULLEN            41.88N 101.26W
02/23/2023  M6.5 INCH        HOOKER             NE   PUBLIC

            STORM TOTAL

&&

SNIVELY
Local storm report, Feb 23, 10:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             4 E NORTH PLATTE        41.13N 100.69W
02/23/2023  M0.7 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0623 AM     HEAVY SNOW       1 NE VALENTINE          42.88N 100.54W
02/23/2023  M8.3 INCH        CHERRY             NE   TRAINED SPOTTER

            STORM TOTAL WAS 8.3 INCHES ON THE NORTHEAST SIDE OF
            VALENTINE.

0700 AM     HEAVY SNOW       2 NW SPRINGVIEW         42.85N 99.78W
02/23/2023  M7.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

0700 AM     SNOW             8 WNW ERICSON           41.82N 98.82W
02/23/2023  M1.5 INCH        GARFIELD           NE   CO-OP OBSERVER

0700 AM     SNOW             2 NW EUSTIS             40.68N 100.06W
02/23/2023  M0.6 INCH        FRONTIER           NE   CO-OP OBSERVER

0700 AM     SNOW             1 NW HAYES CENTER       40.52N 101.03W
02/23/2023  M0.5 INCH        HAYES              NE   CO-OP OBSERVER

0700 AM     SNOW             5 W STAPLETON           41.48N 100.61W
02/23/2023  M2.0 INCH        LOGAN              NE   CO-OP OBSERVER

0700 AM     SNOW             6 NW HERSHEY            41.22N 101.08W
02/23/2023  M0.8 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             9 NW ANSELMO            41.71N 99.99W
02/23/2023  M1.7 INCH        CUSTER             NE   COCORAHS

0700 AM     SNOW             MAXWELL                 41.08N 100.53W
02/23/2023  M0.5 INCH        LINCOLN            NE   COCORAHS

0700 AM     SNOW             CALLAWAY                41.29N 99.92W
02/23/2023  M1.5 INCH        CUSTER             NE   COCORAHS

0700 AM     SNOW             BURWELL                 41.78N 99.13W
02/23/2023  M1.6 INCH        GARFIELD           NE   CO-OP OBSERVER

0700 AM     SNOW             IMPERIAL                40.52N 101.64W
02/23/2023  M2.0 INCH        CHASE              NE   CO-OP OBSERVER

0700 AM     HEAVY SNOW       1 NE KILGORE            42.95N 100.94W
02/23/2023  M6.8 INCH        CHERRY             NE   CO-OP OBSERVER

0700 AM     SNOW             OGALLALA                41.13N 101.72W
02/23/2023  M1.0 INCH        KEITH              NE   CO-OP OBSERVER

0700 AM     SNOW             ARNOLD                  41.42N 100.19W
02/23/2023  M1.0 INCH        CUSTER             NE   CO-OP OBSERVER

0800 AM     HEAVY SNOW       4 N VALENTINE           42.93N 100.55W
02/23/2023  E7.0 INCH        CHERRY             NE   TRAINED SPOTTER

            STORM TOTAL

0831 AM     SNOW             3 SW ATKINSON           42.50N 99.02W
02/23/2023  E5.0 INCH        HOLT               NE   CO-OP OBSERVER

            STORM TOTAL SNOWFALL OF 5 INCHES.

0952 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
02/23/2023  E4.5 INCH        GARDEN             NE   CO-OP OBSERVER

            STORM TOTAL OF 4.5 INCHES OF SNOWFALL WITH 0.38 INCHES OF
            LIQUID PRECIPITATION.

1030 AM     HEAVY SNOW       22 N MULLEN             42.36N 101.04W
02/23/2023  M6.5 INCH        CHERRY             NE   PUBLIC

            STORM TOTAL

1030 AM     HEAVY SNOW       16 SW MULLEN            41.88N 101.26W
02/23/2023  M6.5 INCH        HOOKER             NE   PUBLIC

            STORM TOTAL

&&

SNIVELY
Local storm report, Feb 23, 10:47 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 AM CST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     EXTR WIND CHILL  5 NE WHITMAN            42.10N 101.47W
02/22/2023  M-37.00 F        CHERRY             NE   MESONET

0600 AM     EXTR WIND CHILL  VALENTINE               42.87N 100.55W
02/23/2023  M-35.00 F        CHERRY             NE   ASOS

0600 AM     EXTR WIND CHILL  IMPERIAL                40.52N 101.64W
02/23/2023  M-31.00 F        CHASE              NE   ASOS

0600 AM     EXTR WIND CHILL  CRESCENT LAKE NWR       41.74N 102.41W
02/23/2023  M-38.00 F        GARDEN             NE   PARK/FOREST SRVC

0600 AM     EXTR WIND CHILL  6 N OSHKOSH             41.50N 102.34W
02/23/2023  M-37.00 F        GARDEN             NE   MESONET

0600 AM     EXTR WIND CHILL  15 S KILGORE            42.72N 100.96W
02/23/2023  M-36.00 F        CHERRY             NE   PARK/FOREST SRVC

0600 AM     EXTR WIND CHILL  2 SW MERNA              41.46N 99.79W
02/23/2023  M-36.00 F        CUSTER             NE   MESONET

0600 AM     EXTR WIND CHILL  12 SW NAPER             42.84N 99.26W
02/23/2023  M-35.00 F        KEYA PAHA          NE   MESONET

0600 AM     EXTR WIND CHILL  8 S ARTHUR              41.46N 101.69W
02/23/2023  M-35.00 F        ARTHUR             NE   MESONET

0600 AM     EXTR WIND CHILL  KINGSLEY DAM            41.21N 101.66W
02/23/2023  M-33.00 F        KEITH              NE   MESONET

0600 AM     EXTR WIND CHILL  2 W OGALLALA            41.13N 101.76W
02/23/2023  M-32.00 F        KEITH              NE   AWOS

0600 AM     EXTR WIND CHILL  2 W HALSEY              41.90N 100.31W
02/23/2023  M-31.00 F        THOMAS             NE   PARK/FOREST SRVC

0600 AM     EXTR WIND CHILL  2 N BROKEN BOW          41.43N 99.64W
02/23/2023  M-31.00 F        CUSTER             NE   ASOS

0600 AM     EXTR WIND CHILL  3 N HAYES CENTER        40.55N 101.02W
02/23/2023  M-31.00 F        HAYES              NE   MESONET

0600 AM     EXTR WIND CHILL  5 SSW NORTH PLATTE      41.07N 100.81W
02/23/2023  M-30.00 F        LINCOLN            NE   MESONET

0700 AM     EXTR WIND CHILL  6 NE BIG SPRINGS        41.12N 101.99W
02/23/2023  M-35.00 F        KEITH              NE   MESONET

0700 AM     EXTR WIND CHILL  THEDFORD                41.98N 100.57W
02/23/2023  M-33.00 F        THOMAS             NE   AWOS

0700 AM     EXTR WIND CHILL  27 S VALENTINE          42.48N 100.55W
02/23/2023  M-35.00 F        CHERRY             NE   PARK/FOREST SRVC

0715 AM     EXTR WIND CHILL  GRANT                   40.84N 101.73W
02/23/2023  M-36.00 F        PERKINS            NE   AWOS

0730 AM     EXTR WIND CHILL  20 S LONG PINE          42.25N 99.70W
02/23/2023  M-37.00 F        BROWN              NE   MESONET

0800 AM     EXTR WIND CHILL  5 W AINSWORTH           42.55N 99.96W
02/23/2023  M-33.00 F        BROWN              NE   AWOS

0800 AM     EXTR WIND CHILL  ONEILL                  42.46N 98.65W
02/23/2023  M-32.00 F        HOLT               NE   AWOS

0800 AM     EXTR WIND CHILL  4 N NORTH PLATTE        41.19N 100.77W
02/23/2023  M-30.00 F        LINCOLN            NE   MESONET

0800 AM     EXTR WIND CHILL  STAPLETON               41.48N 100.51W
02/23/2023  M-31.00 F        LOGAN              NE   MESONET

0800 AM     EXTR WIND CHILL  3 E EMMET               42.48N 98.75W
02/23/2023  M-30.00 F        HOLT               NE   MESONET

0915 AM     EXTR WIND CHILL  GORDON                  42.81N 102.20W
02/23/2023  M-44.00 F        SHERIDAN           NE   AWOS

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:57 PM CSTSnow Squall Warning Significant damage threatLBFKeith, Lincoln63 min
Feb 22, 8:29 PM CSTSnow Squall Warning Significant damage threatLBFLincoln46 min
Feb 23, 2:28 AM CSTWinter Weather AdvisoryLBFBoyd, Brown, Cherry, Holt, Keya Paha, Rock and 1 more10 hr
Feb 23, 2:26 PM CSTWind Chill AdvisoryLBFArthur, Blaine, Chase, Custer, Deuel, Garden and 8 more21 hr

Nearby

Wind Chill Warnings in Nebraska, 2023Every wind chill warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.